notasperfectasyou wrote:Last weekend Kim received her welcome package of Tecfidera. For some 6th sense reason, Kim waited until Saturday to take the first one, thank God. Starting Gilenya was different; Kim had to do a bunch of tests and the very first pill had to be taken in a controlled setting at a doctor’s office. Tecfidera didn’t have any of that, but maybe it should. Kim had a severe reaction. She started to itch and then she got hives and then she got beet red and then she started swell and shake. The paramedics came and they gave her a 50 mg shot of Benadryl which ultimately brought her back after we got to the emergency room. The hospital also gave her solumedrol. We left a few hours later. This was scary.
Welcome, and thanks for registering and sharing.elysium wrote:I have had no noticeable reactions after the second dose of the day.
KDGO wrote:Yikes..there was an equally disturbing story as Kim's on Wheelchair Kamikaze's Tecifidera blog. I don't know if it was the same person or another person with a hospital trip because of the drug's reaction. Thank you to all who have advise their experiences.
azadeh05 wrote:I took my first pill this morning. After 4 years on Avonex the side effects never lessened so I have high hopes for techidera. I am wondering if anyone has experienced itching after starting tecfidera? I can feel the flushing coming and going but I am definitely itching on my arms and chest. With such light skin the scratch marks are pretty noticeable.
Users browsing this forum: No registered users